ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A zero sum differential game in a Hilbert space

Ghosh, Mrinal K and Nandakumaran, AK and Rao, Mallikarjuna KS (2003) A zero sum differential game in a Hilbert space. In: Journal of Mathematical Analysis and Applications, 283 (1). pp. 167-179.

[img] PDF
Hilbert.pdf
Restricted to Registered users only

Download (114Kb) | Request a copy

Abstract

We study a zero sum differential game of fixed duration in a separable Hilbert space. We prove a minimax principle and establish the equivalence between the dynamic programming principle and the existence of a saddle point equilibrium. We also prove sufficient conditions for optimality.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Inc.
Keywords: Differential games;Optimal strategy;Saddle point equilibrium;Hamilton–Jacobi–Isaacs equation;Minimax principle
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/12966

Actions (login required)

View Item View Item